MAUDE Adverse Event Report: BIOMET 3I ANGLED SCREW CHANNEL DRIVER TIP 30MM; DENTAL DRIVER

BIOMET 3I ANGLED SCREW CHANNEL DRIVER TIP 30MM; DENTAL DRIVER
Model Number ASCDT30
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the tip of the fractured during a procedure.Another driver tip was used to complete the procedure.As a result of this event, no injury to the patient was reported.Tooth location not reported.
 
Additional Manufacturer Narrative
The following sections have been updated: g6: checked "follow-up".
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
An angled screw channel driver tip 30mm (ascdt30) was returned for investigation.Visual inspection of the as returned product identified a fracture at tip.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1234424).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1234424) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ANGLED SCREW CHANNEL DRIVER TIP 30MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12624571
Report Number0001038806-2021-01954
Device Sequence Number4522146
Product Code NDP
UDI-Device Identifier00844868044024
UDI-Public(01)00844868044024(17)250127(10)1234424
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2025
Device Model NumberASCDT30
Device Catalogue NumberASCDT30
Device Lot Number1234424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer10/14/2021
04/07/2022
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date10/21/2021
04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose